Article citationsMore>>

H. Younes, M. Delampady, B. MacGibbon and O. Cherkaoui, “A Hierarchical Bayesian Approach to the Estimation of Monotone Hazard Rates in the Random Censor ship Model,” Journal of Statistical Research, Vol. 41, No. 2, 2007, pp. 35-42.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top